# SDR COEA0802908

- Difficulty date: April 3, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Engine: Pwa PW120
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: ASNE0261
- Condition: Shorted
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  AS THE ACFT WAS TAXIING INTO THE DEICE AREA THE PILOT NOTICED A FLASH OF LIGHT FOLLOWED BY SPARKS FALLING NEAR THE COPILOTS FEET.  ELECTRICAL POWER AND THE MAINT INDICATOR ON THE MAINT PANEL WAS POPPED.  WIRE HARNESS WIRES SHORTED TO EACH OTHER AND TO THE BACK SHELL, WHERE THE HARNESS CONNECTS TO THE BACK SHELL ON THE CONNECTOR TO THE LT WINDSHIELD HEAT TEMP CONTROLLER.  CUT ALL WIRES BACK IN HARNESS PAST DAMAGED AREA, REPAIRED THE WIRES AND REPLACED THE CONNECTOR TO THE LT WINDSHIELD HEAT TEMPERATURE CONTROLLER.  (K)
